Subadditivity of homogeneous norms on certain nilpotent Lie groups. (English) Zbl 0475.43010


43A80 Analysis on other specific Lie groups
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
65H10 Numerical computation of solutions to systems of equations
Full Text: DOI


[1] G. B. Folland, A fundamental solution for a subelliptic operator, Bull. Amer. Math. Soc. 79 (1973), 373 – 376. · Zbl 0256.35020
[2] Aroldo Kaplan and Robert Putz, Boundary behavior of harmonic forms on a rank one symmetric space, Trans. Amer. Math. Soc. 231 (1977), no. 2, 369 – 384. · Zbl 0375.43005
[3] Aroldo Kaplan, Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms, Trans. Amer. Math. Soc. 258 (1980), no. 1, 147 – 153. · Zbl 0393.35015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.